# SDR MASA2011030402057

- Difficulty date: March 1, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 20,644 hours, 14,691 cycles
- Engine: Ge CF348C1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 4120T02P02
- Part serial: APM110AE
- Condition: Leaking
- Location: Lt Engine
- Part time: 10,750 hours, 8,048 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LEAKING FUEL.  MX R2 VG ACTUATOR ASSEMBLY.
